# SDR DALA2017073005909

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT SLAT PANEL NR 2 LOWER SKIN BESIDE SLAT TRACK FITTING NR 5. THE SLAT TRACK FITTING WAS REPAIRED IAW SRM 57-00-00-2R-1.
